# SDR AALA202205030626

- Difficulty date: May 2, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N800AN
- Make and model: Boeing 737
- Aircraft serial: 40618
- Aircraft time: 26,110 hours, 4,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT ON LAV F3-1RC BROKEN. REPLACED LIGHT PER AMM 33-50-00.
